On extensions of fuzzy topologies. (English) Zbl 0795.54011

Summary: We introduce the concept of extension of fuzzy topologies. If \((X,T)\) is a fuzzy topological space having the property ‘\(P\)’ we find conditions under which the extension of \(T\) will also have the same property ‘\(P\)’.


54A40 Fuzzy topology
54D35 Extensions of spaces (compactifications, supercompactifications, completions, etc.)
Full Text: EuDML Link


[1] C. J.R. Borges: On extensions of topologies. Canad. J. Math. 19 (1967), 148-151. · Zbl 0167.20801
[2] C. L. Chang: Fuzzy topological spaces. J. Math. Anal. Appl. 24 (1968), 182-201. · Zbl 0167.51001
[3] U. V. Fatteh, D.S. Bassan: Fuzzy connectedness and its stronger forms. J. Math. Anal. Appl. 111 (1985), 449-464. · Zbl 0588.54008
[4] B.W. Hutton, I.L. Reilly: Separation axioms in fuzzy topological spaces. Fuzzy Sets and Systems 3 (1980), 99-104. · Zbl 0421.54006
[5] R. Lowen: Fuzzy topological spaces and fuzzy compactness. J. Math. Anal. Appl. 56 (1976), 621-633. · Zbl 0342.54003
[6] R. Lowen: A comparison of different compactness notions in fuzzy topological spaces. J. Math. Appl. 64 (1978), 446-454. · Zbl 0381.54004
[7] N. Levine: Simple extensions of topologies. Amer. Math. Monthly 11 (1964), 22-25. · Zbl 0121.17203
[8] R. Srivastava S.N. Lal, A.K. Srivastava: Fuzzy Hausdorff topological spaces. J. Math. Anal. Appl. 81 (1981), 497-506. · Zbl 0491.54004
[9] R. Srivastava S. N. Lal, A. K. Srivastava: On fuzzy \(T_{1}\)-topological spaces. J. Math. Anal. Appl. 136 (1988), 124-130. · Zbl 0687.54007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.